# SDR UALA2009010900087

- Difficulty date: January 8, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 48,064 hours, 17,198 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT CK MESSAGE EXT LOADS FWD LT SLIDE LIGHTS INOP.  REPLACED DOOR 1L SLIDE. EMERGENCY LIGHT CHECK PASSED.
